# SDR DALA2023092007727

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STA Y=200 BTW X=0 TO X=12 AT CPAX. SUMMARY OF NRC 00310: CORROSION LEVEL 2. WEB STA Y=200 BTW X=0 TO X=12 AT CPAX WAS REPAIRED PER B717-200 SRM-53-00-00-2R. PROCEDURE 2. (LP #2978093)
